Gabor Frames in ℓ2(Z) and Linear Dependence

Ole Christensen*, Marzieh Hasannasab

*Corresponding author for this work

Research output: Contribution to journalJournal articleResearchpeer-review

29 Downloads (Pure)

Abstract

We prove that an overcomplete Gabor frame in (Formula presented.) generated by a finitely supported sequence is always linearly dependent. This is a particular case of a general result about linear dependence versus independence for Gabor systems in (Formula presented.) with modulation parameter 1 / M and translation parameter N for some (Formula presented.) and generated by a finite sequence g in (Formula presented.) with K nonzero entries.
Original languageEnglish
JournalJournal of Fourier Analysis and Applications
Volume25
Issue number1
Pages (from-to)101–107
ISSN1069-5869
DOIs
Publication statusPublished - 2018

Keywords

  • Frames
  • Gabor system in $${\ell }^2({\mathbb {Z}})$$ℓ2(Z)
  • Linear dependency of Gabor systems

Cite this

Christensen, Ole ; Hasannasab, Marzieh. / Gabor Frames in ℓ2(Z) and Linear Dependence. In: Journal of Fourier Analysis and Applications. 2018 ; Vol. 25, No. 1. pp. 101–107.
@article{4b5dcf96bd1b454199fd58f3cd4725be,
title = "Gabor Frames in ℓ2(Z) and Linear Dependence",
abstract = "We prove that an overcomplete Gabor frame in (Formula presented.) generated by a finitely supported sequence is always linearly dependent. This is a particular case of a general result about linear dependence versus independence for Gabor systems in (Formula presented.) with modulation parameter 1 / M and translation parameter N for some (Formula presented.) and generated by a finite sequence g in (Formula presented.) with K nonzero entries.",
keywords = "Frames, Gabor system in $${\ell }^2({\mathbb {Z}})$${\^a}„“2(Z), Linear dependency of Gabor systems",
author = "Ole Christensen and Marzieh Hasannasab",
year = "2018",
doi = "10.1007/s00041-017-9572-4",
language = "English",
volume = "25",
pages = "101–107",
journal = "Journal of Fourier Analysis and Applications",
issn = "1069-5869",
publisher = "Springer Basel AG",
number = "1",

}

Gabor Frames in ℓ2(Z) and Linear Dependence. / Christensen, Ole; Hasannasab, Marzieh.

In: Journal of Fourier Analysis and Applications, Vol. 25, No. 1, 2018, p. 101–107.

Research output: Contribution to journalJournal articleResearchpeer-review

TY - JOUR

T1 - Gabor Frames in ℓ2(Z) and Linear Dependence

AU - Christensen, Ole

AU - Hasannasab, Marzieh

PY - 2018

Y1 - 2018

N2 - We prove that an overcomplete Gabor frame in (Formula presented.) generated by a finitely supported sequence is always linearly dependent. This is a particular case of a general result about linear dependence versus independence for Gabor systems in (Formula presented.) with modulation parameter 1 / M and translation parameter N for some (Formula presented.) and generated by a finite sequence g in (Formula presented.) with K nonzero entries.

AB - We prove that an overcomplete Gabor frame in (Formula presented.) generated by a finitely supported sequence is always linearly dependent. This is a particular case of a general result about linear dependence versus independence for Gabor systems in (Formula presented.) with modulation parameter 1 / M and translation parameter N for some (Formula presented.) and generated by a finite sequence g in (Formula presented.) with K nonzero entries.

KW - Frames

KW - Gabor system in $${\ell }^2({\mathbb {Z}})$$ℓ2(Z)

KW - Linear dependency of Gabor systems

U2 - 10.1007/s00041-017-9572-4

DO - 10.1007/s00041-017-9572-4

M3 - Journal article

VL - 25

SP - 101

EP - 107

JO - Journal of Fourier Analysis and Applications

JF - Journal of Fourier Analysis and Applications

SN - 1069-5869

IS - 1

ER -